MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.The patient sample was reanalyzed using the same reagent with no issues; acceptable results were generated.A review of tickets determined that there is normal complaint activity for lot 35289un20.Review of tracking and trending reports did not identify any related trends for the issue for the product.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the architect magnesium reagent, lot number 35289un20 was identified.
 
Event or Problem Description
The customer reported falsely elevated magnesium results generated on the architect c8000 processing module for two patients.The results provided from the samples collected on (b)(6) 2020 were: patient 1 initial result was 6.3 mg/dl, repeated 1.9 mg/dl; patient 2 initial result was 6.3 mg/dl, repeated 1.9 mg/dl; (customer reference range 1.7 mg/dl to 2.8 mg/dl).No impact to patient management was reported.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11021520
Report Number3002809144-2020-01191
Device Sequence Number19507994
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number35289UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1